# SDR HNAA2013070500394

- Difficulty date: July 5, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,497 hours, 53,843 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYD ISOLATION VALVE CAUTION LIGHT ILLUMINATED IN FLIGHT WITH LOSS OF HYD FLUID.  FOUND PRESSURE LIN TO NR 2 HYD PUMP LEAKING ABOVE RETRACTION ACTUATOR.  INSTALLED TEMP FLEX LINE BETWEEN FIREWALL AND PRESSURE MANIFOLD IAW SP 20.1.  OPS AND LEAKED CHECKED GOOD.
